In this article, we obtain some Hermite-Hadamard type inequalities for differentiable convex functions involving generalized fractional integrals. Some of our results are the extension of previously obtained results like (Dragomir and Agarwal in Appl. Math. Lett. 11(5): 91-95, 1998, Dragomir, Chob and Kimc in J. Math. Anal. Appl. 245(2):489-501, 2000, Yang, H. Wang and Tseng in Comput. Math. Appl. 47(2-3):207-216, 2004 and S. Qaisar et al. in J. Inequal. Appl. 2019(1):111, 2019). We also discuss some special cases.
Digital Object Identifier (DOI)
̈seyin Budak, Hu; Aamir Ali, Muhammad; and Zeki Sarikaya, Mehmet
"Generalized Fractional Hermite-Hadamard Type Inequalities for Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 5.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss5/5